# SDR UALA2009070801971

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 25,536 hours, 9,988 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN HYD LO LEVEL ON ECAM QTY ZERO ON HYD PAGE.  FOUND 1\ GRN SYS HYD PRESS LINE IN NR 1 PYLON CHAFED THROUGH AT CLAMPING LOCATION.
